# SDR DALA2021122007906

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 77,716 hours, 19,518 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 A.A./ A.D.DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #3 CORROSION ON SKIN AND FITTING AT 12 OCLOCK POSITION; HOLE #5 CORROSION ON SKIN BTW 2 TO 6 OCLOCK POSITION; HOLE #6 SCRATCH ON SKIN AT 7 OCLOCK POSITION; HOLE #7 CORROSION ON SKIN AT 7 OCLOCK POSITION; HOLE #8 CORROSION ON SKIN AT 12 OCLOCK POSITION AND CORROSION ON FITTING BTW 4 TO 6 OCLOCK POSITION AND HOLE #10 CORROSION ON FITTING AT 3 OCLOCK POSITION IN REF. CARD 5720-01100-04A. JOB #089-0001 STEP 14 C. CORRECTIVE ACTION: SUMMARY OF NRC 00236: HOLES #3, 5, 6, 7, 8 & 10 WERE REPAIRED PER ETI-57-21-570 REV 3 & ER/A 596046-14AD REV. ORIGINAL. (2055675)
